# SDR FDEA201010013861

- Difficulty date: October 1, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65249661
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE CHORD AT NUMBER 7 SPOILER ACTUATOR SUPPORT BRACKET FALSE SPAR.  CUT OUT SECTION OF L/H FALSE SPAR WEB 9 1/2" X 12 1/4" AND LOWER CHORD 20.33" IN LENGTH IAW FED EX B727 DWG NO. SR27-57-038 REV C. FABRICATED CHORD SPLICE ANGLES   (2)EA, USING 7075-0, .071" X 12 1/2" LONG AND 15" LONG, STRAP USING 7075-T6, .090" X 11 1/2" X 1 1/2", DOUBLER USING 2024-T3, .050" X 12" X 9", WEB USING 7075-T6, .032" X 12 1/4" X 9 1/2",  LOWER CHORD USING BAC1514-1437, 7075-T6511, 20.33" IN LENGTH, AND (2) SHIMS USING 7075-T6, .160" X 2 1/2" X 1" IAW DWG SR27-57-038 REV C. INSTALLED ANGLES, CHORD, STRAP, SHIMS, DOUBLER AND WEB IAW DWG SR27-57-038 REV C.
